# SDR CA021016020

- Difficulty date: June 5, 2002
- Submitted: October 28, 2002
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 5,804 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: 0177555170
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) FAILURE OF THE TACH BOX CAUSED THE BLEED VALVE TO CLOSE ON ENGINE START-UP, STALLING THE COMPRESSOR.START WAS ABORTED. PART REPLACED WITH AIRWORTHY TACH BOX.
